MedElevator Войти в исследования
← Поиск публикаций
Nihon Kyobu Shikkan Gakkai zasshi · 1992

[A case of aspirin-induced asthma due to ketoprofen adhesive agent].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tanaka H, Nakahara K, Sakai S, Goto K

Аннотация

A 40-year-old woman who had been diagnosed as having aspirin-induced asthma was admitted with stridor. She had a history of surgery for sinusitis and nasal polyps, and severe asthmatic attack requiring mechanical ventilation after administration of puranoprofen (Niflan). On the second day of hospitalization, she used a ketoprofen adhesive agent (Miltax, 30 mg) for a stiff shoulder. Stridor developed five hours later, progressing to a severe asthmatic attack with loss of consciousness, requiring mechanical ventilation. The serum level of ketoprofen was very high (81.7 ng/ml); therefore, provocation challenge test was performed to confirm the possible relationship between the ketoprofen adhesive agent and asthmatic attack. After closed patching of the agent (15 mg) on her lower leg, stridor developed, and FEV1.0 and PFR decreased, in association with an increase of the serum level of ketoprofen to a maximum of 38.0 ng/ml. These results show that the topical application of a ketoprofen adhesive agent induced the asthmatic attack by transdermal absorption in this patient.

Предметные рубрики MeSH